... continue these for the entire year as Levaquin remains active in our system?
Hi C.E., & welcome to the site. I have taken levaquin without side effects, but understand the warning about ruptrued tendons & such. I don't have a definate answer for you, but maybe someone else will have a better idea on this. My hubby had been on it for 3 years straight, & has had to have his shoulder joints rebuilt surgically. No on has said it was the Levaquin, but it makes me wonder. I wish you the best of luck on this. I guess my answer would be take it til you no longer experience side effects from using the Levaquin. I have heard that it can be permnent. Hope this is not the case for you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2012 • 4 answers
Has anyone, taking megadoses of vitamin C for Levaquin toxicity, experienced side-affects? I've read
Posted 5 May 2012 • 1 answer
Posted 17 Oct 2012 • 2 answers
Posted 28 Jan 2017 • 0 answers
Posted 25 Mar 2017 • 2 answers